# SDR HYIA20210407003

- Difficulty date: April 1, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: C4021006
- Aircraft time: 24,718 hours, 14,457 cycles
- System (JASC): 2140 · Heating System
- Part: Ignition Unit
- Part number: 722081
- Part serial: BN295180
- Condition: Broken
- Location: Cabin Heater
- Part time: 2,823 cycles
- Component: Heater, Janitrol
- Component part number: 8259HL2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL DURING CRUISE.  MAINTENANCE INSPECTED AND FOUND THE SMELL TO BE COMING FROM THE HEATER IGNITION UNIT.  THE COMPONENT WAS REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
